# SDR CHQA200700011

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 13,415 hours, 11,317 cycles
- Engine: Allsn AE3007A
- Engine time: 14,121 hours, 10,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311971
- Condition: Smoke
- Location: Nr 2
- Part time: 14,121 hours, 10,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6240, LAVATORY SMOKE DURING TAKEOFF. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE. NO SMOKE DURING OPS CHECK.
